RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 181–190 (Mi de10323)  

Ordinary Differential Equations

Functional Boundary Value Problems for a Class of Evolution Equations with an Unbounded Linear Operator

V. V. Goncharov, E. V. Goncharova

Institute for System Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk

Full text: PDF file (1537 kB)

English version:
Differential Equations, 2001, 37:2, 195–204

Bibliographic databases:

UDC: 517.911.5
Received: 29.06.1998

Citation: V. V. Goncharov, E. V. Goncharova, “Functional Boundary Value Problems for a Class of Evolution Equations with an Unbounded Linear Operator”, Differ. Uravn., 37:2 (2001), 181–190; Differ. Equ., 37:2 (2001), 195–204

Citation in format AMSBIB
\Bibitem{GonGon01}
\by V.~V.~Goncharov, E.~V.~Goncharova
\paper Functional Boundary Value Problems for a Class of Evolution Equations with an Unbounded Linear Operator
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 181--190
\mathnet{http://mi.mathnet.ru/de10323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849434}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 195--204
\crossref{https://doi.org/10.1023/A:1019205407295}


Linking options:
  • http://mi.mathnet.ru/eng/de10323
  • http://mi.mathnet.ru/eng/de/v37/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019